# SDR AALA202402197198

- Difficulty date: February 15, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N825AA
- Make and model: Boeing 787-9
- Aircraft serial: 40644
- Aircraft time: 26,660 hours, 3,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L DOOR EMERGENCY LIGHTS INOPERATIVE.   RESEATED BATTERY PACK AT 2L AFT WELLS CONTROL UNIT. PER FIM 35-50-F1-70A-421A-A. EMERGENCY LIGHTS AT DOOR 2L CHECK GOOD NOW.
